# SDR DXTA200811223366

- Difficulty date: November 22, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 8,171 hours, 5,881 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 COMPUTER LIGHT ILLUMINATED ON TAKEOFF ROLL AT APPROX 60KTS.  ABORTED TAKEOFF. DOWNLOAD DEEC AND FOUND ECTM DATA BUFFERS FULL. CLEANED ECTM DATA. PERFORMED IDLE RUN AND OPS CHECKS IAW MM.
